# SDR WRLA20100619418

- Difficulty date: June 19, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Aircraft time: 45,917 hours, 8,142 cycles
- Engine: Pwa PW4462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044113
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL NR 3 BATTERY.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY SUPPLY IAW MD-11 AMM 33-51-01.  OPS CHECK GOOD.
